# SDR GTIA2022100636705

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 16,214 hours, 7,247 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVET AT FL 380 SUSPECTED ON PAACK 1. ISOLATED AND FUMES DISPERSED, UPON DESCENT PACK #1 WAS TESTED AGAIN AND FUMES RETURNED. ISOLATED AGAIN WITH NO FURTHER FUMES. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED THE REMOVAL OF THE CONAMINATION FROM THE ECS IAW AMM 21-00-00. R&R BOTH P1&P2 FILTERS IAW AMM 21-21-41. R7R  ENG #1 SEAL ASSY IAW AMM 72-60-31.. RAN BOTH ENG BLEED, ALSO ISOLATED PACKS. NO SIGN OF CONTAMINATION. NO SIGN OF POSSIBLE CAUSE. THIS CLEARS DMI 2906237-1 REMOVED PLACARD. MOC NOTIFIED
